MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM C CEMENTED STD SIZE 2; FEMORAL CEMENTED STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM C CEMENTED STD SIZE 2; FEMORAL CEMENTED STEM
Model Number 01.18.152
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 01/04/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 15 january 2021: lot 163117: (b)(4) items manufactured and released on 06-july-2016.Expiration date: 2021-06-27.No anomalies found related to the problem.To date, all items of the same lot have been already sold without any similar reported event since 1-1-2017.
 
Event or Problem Description
On (b)(6) 2021 (4 years after first revision due to pain performed on (b)(6) 2017; stem and head revised), the patient came in reporting pain due to a loose stem and the cause of the loose stem is unknown.The surgeon revised the stem and head with competitor products and revised the medacta liner with a medacta liner.The surgery was completed.Successfully.The patient had a primary hip surgery on (b)(6) 2011.

Brand Name
STEM: AMISTEM C CEMENTED STD SIZE 2
Common Device Name
FEMORAL CEMENTED STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11272378
Report Number3005180920-2021-00076
Device Sequence Number19794002
Product Code LZO
UDI-Device Identifier07630030804274
UDI-Public07630030804274
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K103189
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/27/2021
Device Model Number01.18.152
Device Lot Number163117
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/04/2021
Initial Report FDA Received Date02/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;